# SDR UIEA2020121802595

- Difficulty date: December 17, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,057 hours, 19,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 7638
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERABLE ON RIGHT HAND SIDE OF A/C.  REMOVED AND REPLACED POWER SUPPLY M733, IAW 33-51-00.  EMERGENCY LIGHTS OPERATIONS CHECK NORMAL.
